# SDR JR2R20250312709

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 21,078 hours, 12,846 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Tip Cap
- Part number: 17063068407
- Condition: Damaged
- Location: Zone 300
- Part time: 21,078 hours, 12,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FINISH REMOVAL FOR COMPOSITE REPAIR TO PANEL 326AL, DISCOVERED DAMAGE TO THE METAL BONDING STRIP ON TRAILING EDGE.
